# SDR DL76L020390

- Difficulty date: March 31, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 21,156 hours, 3,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY EXIT LIGHTS INOP IN COACH SEATS.  FOUND OPEN FUSE IN PWR SUPPLY M9009.  REPLACED FUSE.  FOUND LIGHT ASSY SHORTED AT 33F.  REPLACED LIGHT ASSY.  FOUND PWR SUPPLY M9 INOP.  REPLACED PWR SUPPLY PER M/M.  ALL LIGHTS, NOW CHECK OK.
